# SDR SWAA2014111734240

- Difficulty date: October 10, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 68,099 hours, 64,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD CRACKED AT BS 727 STRINGER 18A RT, AT THE BOTTOM HOLES.  REPAIRED CHORD IAW ER & EA.
